Narrow Results Clear All
Search results for "Look-Alike, Sound-Alike Drugs"
- Infectious Diseases
- Look-Alike, Sound-Alike Drugs
Cases & Commentaries
- Web M&M
Jerod Nagel, PharmD, and Eric Nguyen; October 2015
A woman who had recently had her left lung removed for aspergilloma presented to the outpatient clinic with pain, redness, and pus draining from her sternotomy site. She was admitted for surgical debridement and prescribed IV liposomal amphotericin B for aspergillus. Hours into the IV infusion, the patient developed nausea, vomiting, sweating, and shivering, and it was discovered that she had been given conventional amphotericin B at the dose intended for the liposomal formulation, representing a 5-fold overdose.
Journal Article > Commentary
Cohen MR, Smetzer JL. Hosp Pharm. 2009;44:1062-1065.
This monthly column reports on an error involving products with similar names (quinine and quinidine) and discusses the Anesthesia Patient Safety Foundation's recommendations for safe use of patient-controlled analgesia.
Journal Article > Study
Pediatric vaccination errors: application of the "5 rights" framework to a national error reporting database.
Bundy DG, Shore AD, Morlock LL, Miller MR. Vaccine. 2009;27:3890-3896.